# SDR IPXA2025080875527

- Difficulty date: July 14, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5796040221500
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTER FLAP I/B ANGLE BRACKET WITH 3EA ELONGATED HOLES.  .REMOVED AND REPLACED ANGLE BRACKET AT LT WING OUTER FLAP INBD IAW  SRM 51-40-21.
